Special Lagrangian cones with higher genus links

Journal Article (Journal Article)

For every odd natural number g=2d+1 we prove the existence of a countably infinite family of special Lagrangian cones in ℂ3 over a closed Riemann surface of genus g, using a geometric PDE gluing method. © Springer-Verlag 2007.

Full Text

Duke Authors

Cited Authors

  • Haskins, M; Kapouleas, N

Published Date

  • February 1, 2007

Published In

Volume / Issue

  • 167 / 2

Start / End Page

  • 223 - 294

International Standard Serial Number (ISSN)

  • 0020-9910

Digital Object Identifier (DOI)

  • 10.1007/s00222-006-0010-5

Citation Source

  • Scopus